# SDR DXTA200702634

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 6,479 hours, 5,208 cycles
- Engine: Pwa PW545A
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Condition: Loose
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RACHETING FEELING IN YOLK WHILE TURNING LT OR RT.  MORE NOTICABLE DURING LT TURNS.  MUCH MORE NOTICEABLE AT HIGH SPEEDS. OCCASIONALLY FEELS LIKE CONTROLS ARE STICKING WHEN INITIATING A TUR FROM NEUTRAL ON WINGS LEVEL POSITION.   FOUND A WON/RUDDER INTERCONNECT PUSHROD TO HAVE EXCESSIVE PLAY.  REMOVED AND REPLACED PUSHROD WITH NEW.  OPS CK GOOD.  I/A/W CE 560XL MM 27-10-02.
